Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bleeding after merina insertion. Sudden stop of bleeding. History of abortion. Pregnancy test negative. Guide

In june last year i had an abortion and after the abortion i got a merina put in. I feel out 2 days after being put in. After it feel out i had continuos pv bleeding up untill 2 months ago it randomly stopped. While i had the pv bleeding i had surgery to see if i had cancer and to see if they could find out what was wrong. Im now really concerned on why me bleeding randomly stopped and hasnt come back. I have done a pregnancy test but it came back negative, was wondering what else it could be.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The mild irregular bleeding that you had after insertion of mirena coil is a common finding. The delay in periods is also seen in some cases. Since your pregnancy test is negative there is nothing to worry.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor